# SDR USAAF01090

- Difficulty date: December 28, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N882US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11334
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00538100
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE RIGHT FAIRING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY.  (M)
